Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking vitamin B12 for megaloblastic anemia, taken Meftal for pain. Dark stools. Reason?

I had megaloblastic anemia 2-3 months ago....Due to B12 deficiency. Doctor recommended me to take B12 shot once a month. I forgot to take it last one and after 2 months gap i again took it. That day i also took Meftal tab for menses pain. Now i am getting dark colored stool but urine is normal color.. I am not having any specific symptoms because i am perfectly fine now. What could me the reason??
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

as you are telling that you are taking vitamin B12.
there is a side effect as documented by some that b complex vitamins have this as there side effects.
if it persists or the problem increases kindly revert to your doctor for the examination.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor